# SDR P5CA9701821

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Mounting Ring
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AND BUCKLED MOUNTING RING, LOW RANGE ALT.  BLENDED OUT CORROSION AND REWORKED MOUNTING RING.
